On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.

Michael Struwe; Mariano Giaquinta

Mathematische Zeitschrift (1982)

  • Volume: 179, page 437-452
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Struwe, Michael, and Giaquinta, Mariano. "On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.." Mathematische Zeitschrift 179 (1982): 437-452. <http://eudml.org/doc/173158>.

@article{Struwe1982,
author = {Struwe, Michael, Giaquinta, Mariano},
journal = {Mathematische Zeitschrift},
keywords = {bounded weak solutions; nonlinear nondiagonal parabolic systems; Cacciopoli type estimate},
pages = {437-452},
title = {On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.},
url = {http://eudml.org/doc/173158},
volume = {179},
year = {1982},
}

TY - JOUR
AU - Struwe, Michael
AU - Giaquinta, Mariano
TI - On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 437
EP - 452
KW - bounded weak solutions; nonlinear nondiagonal parabolic systems; Cacciopoli type estimate
UR - http://eudml.org/doc/173158
ER -

Citations in EuDML Documents

top
  1. Arina Arkhipova, Olga Ladyzhenskaya, On inhomogeneous incompressible fluids and reverse Hölder inequalities
  2. J. Naumann, On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities
  3. Eugen Viszus, A note on regular points for solutions of parabolic systems
  4. Masashi Misawa, Existence of a classical solution for linear parabolic systems of nondivergence form
  5. Caroline Sweezy, B q for parabolic measures
  6. Marco Biroli, Nonlinear parabolic variational inequalities
  7. Keisuke Hoshino, Norio Kikuchi, Gehring theory for time-discrete hyperbolic differential equations
  8. Jana Stará, Oldřich John, Jan Malý, Counterexample to the regularity of weak solution of the quasilinear parabolic system
  9. Hiroshi Kawabi, On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity
  10. Peter Tolksdorf, On some parabolic variational problems with quadratic growth

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.